Alert archive / North Dakota / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 13, 2015, 3:59 AM CDT for 25 counties in North Dakota. It took effect at Apr 13, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2015, 3:59 AM CDT (08:59 UTC)
- In effect from
- Apr 13, 2015, 12:00 PM CDT
- Expired
- Apr 13, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 25 counties
Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Sioux County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 70 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2217 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -83 m²/s²
- 0-3 km storm-relative helicity
- -61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WWUS83 KBIS 130859
RFWBIS
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
359 AM CDT MON APR 13 2015
...RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA TODAY...
...FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA
TUESDAY...
.WEST TO NORTHWEST WINDS OF 20 TO 30 MPH AND RELATIVE HUMIDITY AS
LOW AS 15 PERCENT TODAY WILL CREATE CONDITIONS FOR RAPID FIRE
GROWTH AND SPREAD SHOULD A FIRE IGNITE ACROSS CENTRAL NORTH
DAKOTA. WARMER AND CONTINUED DRY WITH STRONG SOUTH WINDS ON
TUESDAY WILL LIKELY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR
ALL OF WESTERN AND CENTRAL NORTH DAKOTA.
NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-131700-
/O.UPG.KBIS.FW.A.0007.150413T1700Z-150414T0100Z/
/O.NEW.KBIS.FW.W.0008.150413T1700Z-150414T0100Z/
/O.NEW.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
359 AM CDT MON APR 13 2015 /259 AM MDT MON APR 13 2015/
...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
8 PM CDT /7 PM MDT/ THIS EVENING FOR GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS FOR ALL OF CENTRAL NORTH DAKOTA...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY
FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA...
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY
FUELS...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM
CDT /7 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH THAT WAS ISSUED
FOR MONDAY HAS BEEN UPGRADED TO A RED FLAG WARNING AND IS NO
LONGER IN EFFECT.
* AFFECTED AREA...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER
ZONE 004 BOTTINEAU...FIRE WEATHER ZONE 005 ROLETTE...FIRE
WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 012 MCHENRY...FIRE
WEATHER ZONE 013 PIERCE...FIRE WEATHER ZONE 019 MERCER...FIRE
WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 021 MCLEAN...FIRE
WEATHER ZONE 022 SHERIDAN...FIRE WEATHER ZONE 023 WELLS...FIRE
WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 034 MORTON...FIRE
WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...
FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 042 GRANT...
FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS...
FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...
FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051
DICKEY.
* WINDS...NORTHWEST AT 20 TO 30 MPH TODAY.
SOUTH AT 20 TO 30 MPH TUESDAY.
* TIMING...RED FLAG WARNING MONDAY AFTERNOON THROUGH THE EVENING.
FIRE WEATHER WATCH TUESDAY AFTERNOON THROUGH THE EVENING.
* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.
* TEMPERATURES...IN THE LOW TO MID 60S TODAY.
FROM 70 TO 80 ON TUESDAY.
* IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.
&&
$$
NDZ002-010-131700-
/O.NEW.KBIS.FW.W.0008.150413T1700Z-150414T0100Z/
/O.NEW.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/
BURKE-MOUNTRAIL-
359 AM CDT MON APR 13 2015
...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS
FOR ALL OF CENTRAL NORTH DAKOTA...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY
FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA...
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING FOR LOW RELATIVE HUMIDITY...AND DRY FUELS...WHICH IS IN
EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR LOW
RELATIVE HUMIDITY...AND DRY FUELS IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.
* AFFECTED AREA...FIRE WEATHER ZONE 002 BURKE AND FIRE WEATHER
ZONE 010 MOUNTRAIL.
* WINDS...NORTHWEST AT 20 TO 30 MPH TODAY.
SOUTH AT 20 TO 30 MPH TUESDAY.
* TIMING...RED FLAG WARNING MONDAY AFTERNOON THROUGH THE EVENING.
FIRE WEATHER WATCH TUESDAY AFTERNOON THROUGH THE EVENING.
* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.
* TEMPERATURES...IN THE LOW TO MID 60S TODAY.
FROM 70 TO 80 ON TUESDAY.
* IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.
&&
$$
NDZ001-009-017-018-031>033-040-041-043-044-131700-
/O.NEW.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-ADAMS-
359 AM CDT MON APR 13 2015 /259 AM MDT MON APR 13 2015/
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY
FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA...
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE
WEATHER WATCH FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY
FUELS...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING.
* AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER
ZONE 009 WILLIAMS...FIRE WEATHER ZONE 017 MCKENZIE...FIRE
WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY...
FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...
FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041
HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND FIRE WEATHER ZONE
044 ADAMS.
* WINDS...SOUTH 15 TO 25 MPH WITH.
* TIMING...TUESDAY AFTERNOON THROUGH THE EVENING.
* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.
* TEMPERATURES...FROM THE LOWER 70S TO LOWER 80S.
* IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.
&&
$$
JV3 follow-up statements
519 WWUS83 KBIS 131648 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1148 AM CDT MON APR 13 2015 ...RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA TODAY... ...FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA TUESDAY... .NORTHWEST WINDS OF 20 TO 30 MPH AND RELATIVE HUMIDITY AS LOW AS 15 PERCENT TODAY WILL CREATE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE ACROSS CENTRAL NORTH DAKOTA. WARMER AND CONTINUED DRY WITH STRONG SOUTH WINDS ON TUESDAY WILL LIKELY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-140100- /O.CON.KBIS.FW.W.0008.150413T1700Z-150414T0100Z/ /O.CON.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1148 AM CDT MON APR 13 2015 /1048 AM MDT MON APR 13 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR ALL OF CENTRAL NORTH DAKOTA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND DRY FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 002 BURKE...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 004 BOTTINEAU...FIRE WEATHER ZONE 005 ROLETTE...FIRE WEATHER ZONE 010 MOUNTRAIL... FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 012 MCHENRY... FIRE WEATHER ZONE 013 PIERCE...FIRE WEATHER ZONE 019 MERCER... FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 021 MCLEAN... FIRE WEATHER ZONE 022 SHERIDAN...FIRE WEATHER ZONE 023 WELLS... FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 034 MORTON... FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...NORTHWEST 20 TO 30 MPH TODAY. SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TUESDAY. * TIMING...RED FLAG WARNING MONDAY AFTERNOON THROUGH THE EVENING. FIRE WEATHER WATCH TUESDAY AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...IN THE LOW TO MID 60S TODAY. FROM 70 TO 80 TUESDAY. * IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NDZ001-009-017-018-031>033-040-041-043-044-140100- /O.CON.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 1148 AM CDT MON APR 13 2015 /1048 AM MDT MON APR 13 2015/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND DRY FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER ZONE 009 WILLIAMS...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY... FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK... FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND FIRE WEATHER ZONE 044 ADAMS. * WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...TUESDAY AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...FROM THE LOWER 70S TO THE LOWER 80S. * IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WAA
772 WWUS83 KBIS 132344 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 644 PM CDT MON APR 13 2015 ...RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA TODAY... ...FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA TUESDAY... .A RED FLAG WARNING REMAINS IN EFFECT INTO EARLY THIS EVENING FOR ALL OF CENTRAL NORTH DAKOTA. THIS INCLUDES AREAS ALONG AND EAST OF A LINE FROM FROM BURKE AND MOUNTRAIL COUNTIES SOUTH TO GRANT AND SIOUX COUNTIES. NORTHWEST WINDS AROUND 20 TO 25 MPH AND MINIMUM RELATIVE HUMIDITY VALUES FROM 10 TO 20 PERCENT WILL CONTINUE TO SLOWLY IMPROVE THROUGH THE EVENING. FOR TUESDAY...HIGHS IN THE 70S TO LOWER 80S ARE FORECAST. SOUTH WINDS WILL INCREASE TO 20 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITY VALUES AGAIN AT AROUND 10 TO 20 PERCENT. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-140745- /O.CON.KBIS.FW.W.0008.000000T0000Z-150414T0100Z/ /O.CON.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 644 PM CDT MON APR 13 2015 /544 PM MDT MON APR 13 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR ALL OF CENTRAL NORTH DAKOTA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND DRY FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 002 BURKE...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 004 BOTTINEAU...FIRE WEATHER ZONE 005 ROLETTE...FIRE WEATHER ZONE 010 MOUNTRAIL... FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 012 MCHENRY... FIRE WEATHER ZONE 013 PIERCE...FIRE WEATHER ZONE 019 MERCER... FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 021 MCLEAN... FIRE WEATHER ZONE 022 SHERIDAN...FIRE WEATHER ZONE 023 WELLS... FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 034 MORTON... FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TUESDAY. * TIMING...RED FLAG WARNING MONDAY AFTERNOON THROUGH THE EVENING. FIRE WEATHER WATCH TUESDAY AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...MID 70S TO THE LOWER 80S TUESDAY. * IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NDZ001-009-017-018-031>033-040-041-043-044-140745- /O.CON.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 644 PM CDT MON APR 13 2015 /544 PM MDT MON APR 13 2015/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND DRY FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER ZONE 009 WILLIAMS...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY... FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK... FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND FIRE WEATHER ZONE 044 ADAMS. * WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...TUESDAY AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * TEMPERATURES...IN THE MID 70S TO LOWER 80S. * IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
749 WWUS83 KBIS 140053 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 753 PM CDT MON APR 13 2015 ...FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA TUESDAY... .A WARM...WINDY AND VERY DRY DAY IS FORECAST ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA ON TUESDAY. HIGHS IN THE 70S TO LOWER 80S ARE FORECAST. SOUTH WINDS WILL INCREASE TO 20 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITY VALUES AGAIN AT AROUND 10 TO 20 PERCENT. RAPID FIRE GROWTH IS POSSIBLE WITH ANY FIRE START. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-140900- /O.EXP.KBIS.FW.W.0008.000000T0000Z-150414T0100Z/ /O.CON.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 753 PM CDT MON APR 13 2015 /653 PM MDT MON APR 13 2015/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND DRY FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS EVENING FOR FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR ALL OF CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 002 BURKE...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 004 BOTTINEAU...FIRE WEATHER ZONE 005 ROLETTE...FIRE WEATHER ZONE 010 MOUNTRAIL... FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 012 MCHENRY... FIRE WEATHER ZONE 013 PIERCE...FIRE WEATHER ZONE 019 MERCER... FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 021 MCLEAN... FIRE WEATHER ZONE 022 SHERIDAN...FIRE WEATHER ZONE 023 WELLS... FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 034 MORTON... FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...SOUTHEAST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...RED FLAG WARNING MONDAY AFTERNOON THROUGH THE EVENING. FIRE WEATHER WATCH TUESDAY AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...MID 70S TO THE LOWER 80S TUESDAY. * IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NDZ001-009-017-018-031>033-040-041-043-044-140900- /O.CON.KBIS.FW.A.0008.150414T1800Z-150415T0300Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 753 PM CDT MON APR 13 2015 /653 PM MDT MON APR 13 2015/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND DRY FUELS FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER ZONE 009 WILLIAMS...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY... FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK... FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND FIRE WEATHER ZONE 044 ADAMS. * WINDS...SOUTHEAST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...TUESDAY AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * TEMPERATURES...IN THE MID 70S TO THE LOWER 80S. * IMPACTS...RAPID FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ AYD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:57 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 13, 3:57 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 357 AM CDT MON APR 13 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 357 AM CDT MON APR 13 2015 MAIN CONCERNS CONTINUE TO BE FIRE WEATHER...WITH WINDY TO BREEZY CONDITIONS AND LOW AFTERNOON RELATIVE HUMIDITY. AN UPPER LEVEL HIGH PRESSURE RIDGE OVER THE ROCKIES THIS MORNING WILL BUILD EAST INTO THE WESTERN PLAINS TODAY AND TONIGHT. AT THE SURFACE...A MILD AND DRY PACIFIC HIGH PRESSURE AIRMASS WAS IN PLACE ASSOCIATED WITH THE UPPER LEVEL RIDGE...WITH THE SURFACE HIGH CENTERED OVER THE EASTERN ROCKIES/LEE OF THE ROCKIES THIS MORNING. THIS SURFACE HIGH IS FORECAST TO MOVE EAST INTO THE PLAINS TODAY. HIGH TEMPERATURES TODAY SHOULD REACH INTO THE LOW TO MID 60S MOST AREAS. SURFACE DEWPOINTS IN THE TEENS WERE ALREADY ESTABLISHED IN SOUTHWESTERN NORTH DAKOTA THIS MORNING...AND THIS DRIER AIR IS EXPECTED TO EXPAND NORTH AND EAST TODAY. IN ADDITION...THE DRY HIGH PRESSURE MOVING TO OUR SOUTH/SOUTHWEST TODAY COMBINED WITH THE COOL HUDSON BAY LOW WILL RESULT IN A DECENT PRESSURE GRADIENT ACROSS THE NORTHERN PLAINS. STRONGER NORTHWEST WINDS OF DEVELOP OVER NORTHEASTERN NORTH DAKOTA...WITH THE WEAKEST WINDS IN THE SOUTHWEST. THE TURTLE MOUNTAINS THROUGH THE JAMES VALLEY SHOULD SEE 20 TO 30 MPH WINDS...WITH 15 MPH WEST WINDS IN SOUTHWESTERN NORTH DAKOTA. REGARDING FIRE WEATHER CONCERNS...WILL UPGRADE THE WATCH TO A RED FLAG WARNING. SEE THE FIRE WEATHER DISCUSSION FOR DETAILS. TONIGHT THE DRY SURFACE HIGH MOVES SOUTHEAST TOWARDS THE MISSISSIPPI VALLEY...AND LOW PRESSURE OVER THE ROCKIES AND FRONT RANGE BEGIN TO DEVELOP IN RESPONSE TO A LARGE LONGWAVE UPPER LEVEL TROUGH OVER THE WEST COAST. THE NORTHWEST WINDS SHOULD DECOUPLE TONIGHT AT OR BEFORE SUNSET...AND BECOME SOUTHERLY DURING THE EVENING HOURS. LOWS TONIGHT SHOULD BE MAINLY IN THE MID TO UPPER 30S WITH MAINLY CLEAR SKIES. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 357 AM CDT MON APR 13 2015 FIRE WEATHER CONCERNS WILL BE THE MAIN FORECAST ISSUE IN THE LONG TERM PERIOD WITH WARM SOUTHERLY FLOW AHEAD OF AN APPROACHING UPPER LEVEL TROUGH TUESDAY AND POSSIBLY INTO WEDNESDAY ACROSS THE EAST. WE THEN TRANSITION TO A PROGRESSIVE NORTHWEST FLOW PATTERN LATE IN THE WORK WEEK INTO THE WEEKEND...WITH INDICATIONS OF A COOLER LATE IN THE WEEKEND INTO EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH TRIES TO TAKE SHAPE OVER THE CENTRAL AND EASTERN U.S. TUESDAY THROUGH WEDNESDAY NIGHT...UPPER LEVEL TROUGH CENTERED AT 45N/140W WILL MOVE ONSHORE EARLY TUESDAY AND INTO THE INTERMOUNTAIN WEST BY WEDNESDAY AFTERNOON. SURFACE LOW PRESSURE DEEPENS OVER THE NORTHERN AND CENTRAL HIGH PLAINS...WITH A 993MB LOW CENTERED OVER SOUTHEAST MONTANA INTO NORTHERN WYOMING AT 00 UTC WEDNESDAY. THE SURFACE PRESSURE GRADIENT INCREASES TUESDAY AFTERNOON AS MIXING HEIGHTS INCREASE AND SOUTHERLY WINDS RAMP UP WITH SUSTAINED WINDS 20 TO 25 MPH AND GUSTS AROUND 35 MPH PER NAM/GFS BUFKIT SOUNDINGS. A LACK OF ANY LOW LEVEL MOISTURE ADVECTION WILL ALLOW FOR DRY AIR/DEWPOINTS IN THE UPPER 20S TO LOWER 30S. THIS DRY AIR COMBINED WITH HIGHS IN THE 70S TO AROUND 80F YIELDS WIDESPREAD AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT TO 20 PERCENT. CRITICAL FIRE WEATHER LOOKS LIKELY AND WILL ISSUE A FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA. WILL BEGIN THE WATCH AT 18 UTC TUESDAY AND WILL CONTINUE IT THROUGH 03 UTC WEDNESDAY. A VERY STRONG LOW LEVEL JET DEVELOPS TUESDAY EVENING...AND THERE IS SOME CONCERN THAT IF WE DO NOT DECOUPLE QUICKLY TUESDAY EVENING...WE MAY TAP INTO SOME OF THOSE HIGHER WINDS ALOFT DURING THE EVENING HOURS...PERHAPS GIVING US OUR STRONGEST WINDS FROM LATE AFTERNOON INTO THE EARLY EVENING. A 03Z EXPIRATION ALLOW SOME EXTRA LEEWAY IF WINDS DO CONTINUE INTO THE EVENING. BY 10 PM OUR HUMIDITIES SHOULD BE RECOVERING TO ABOVE 30 PERCENT. THE UPPER LEVEL LOW SPLITS TUESDAY NIGH WITH THE NORTHERN STREAM SURFACE LOW LIFTING INTO WESTERN MANITOBA BY MIDDAY WEDNESDAY. THE WEST WILL SEE COLD ADVECTION AND COOLER TEMPERATURES WHILE THE EAST TRANSITIONS FROM A SOUTHERLY FLOW AHEAD OF THE ASSOCIATED COLD FRONT TO NORTHWEST FLOW BEHIND IT. THERE IS SOME POTENTIAL FOR FIRE WEATHER CONCERNS OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA WEDNESDAY WITH STRONG SOUTHERLY FLOW THROUGH EARLY AFTERNOON AHEAD OF THE FRONT. WILL NEED TO MONITOR...BUT AT THIS TIME MINIMUM HUMIDITIES MAY BE HIGH ENOUGH TO AVOID ANY FIRE WEATHER HIGHLIGHTS. HOWEVER...IF THE SYSTEM SHOULD SLOW...AND IT HAS BEEN TRENDING SLOWER...THE POTENTIAL FOR FIRE WEATHER CONCERNS WOULD INCREASE. THERE WILL BE SPOTTY SLIGHT CHANCE TO CHANCE POPS ASSOCIATED WITH THE PASSAGE OF THE UPPER LEVEL TROUGH WEDNESDAY THROUGH WEDNESDAY NIGHT WITH THE BEST CHANCES BEING OVER THE FAR SOUTHWEST WEDNESDAY AFTERNOON. MOST AREAS WILL LIKELY SEE ONLY TRACE AMOUNTS TO A FEW HUNDREDTHS. AFTER A MILD TUESDAY WITH HIGHS IN THE 70S TO LOWER 80S...WE COOL SIGNIFICANTLY WEDNESDAY WITH HIGHS RANGING FROM THE MID 50S WEST TO MID 60S EAST. THURSDAY THROUGH SUNDAY...THURSDAY AND FRIDAY LOOK DRY WITH A SHORTWAVE TROUGH IN NORTHWEST FLOW TRACKING THROUGH SOUTHERN CANADA WITH ANY ASSOCIATED MOISTURE NORTH OF THE FORECAST AREA. HIGHS ARE EXPECTED TO BE IN THE UPPER 50S TO MID 60S. WE WARM UP A LITTLE ON SATURDAY AHEAD OF THE NEXT WAVE THAT MOVES THROUGH ON SUNDAY THAT BRINGS COOLER TEMPERATURES AND A CHANCE OF SHOWERS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1243 AM CDT MON APR 13 2015 MOSTLY CLEAR SKIES THIS MORNING THROUGH MONDAY. WEST WINDS THIS MORNING AT 5-10 KNOTS...THEN INCREASING ONCE AGAIN ON MONDAY BY AROUND 15Z. WESTERLY GUSTS OF 30-35 KTS ARE EXPECTED AT THE CENTRAL TERMINALS OF KMOT/KBIS/KJMS AND 20-25 KTS AT THE WESTERN SITES OF KISN/KDIK MAINLY AROUND/AFT 18Z. VFR CONDITIONS EXPECTED THROUGHOUT THE 06 UTC TAF CYCLE. && .FIRE WEATHER... ISSUED AT 357 AM CDT MON APR 13 2015 RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA TODAY. FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA ON TUESDAY. A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING ALONG AND EAST OF A LINE FROM BURKE AND MOUNTRAIL COUNTIES SOUTH TO GRANT AND SIOUX COUNTIES. THIS INCLUDES STANLEY...NEW TOWN...BEULAH...GLEN ULLIN AND ELGIN...AND ALL AREAS TO THE EAST. NORTHWEST WINDS AROUND 20 TO 30 MPH AND MINIMUM RELATIVE HUMIDITY VALUES FROM 15 TO 20 PERCENT ARE EXPECTED OVER THIS AREA. TUESDAY...VERY WARM WITH HIGHS IN THE 70S TO LOWER 80S. SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH MINIMUM RELATIVE HUMIDITY VALUES AGAIN AT 15 TO 25 PERCENT. THE STRONG WINDS ARE EXPECTED TO LINGER INTO THE EARLY EVENING HOURS...THEREFORE THE WATCH WILL BE IN EFFECT UNTIL 10 PM CDT OR 9 PM MDT. WEDNESDAY...FIRE WEATHER CONCERNS MAINLY FOR EASTERN NORTH DAKOTA...BUT MAY BE MARGINAL FOR AREAS FROM THE TURTLE MOUNTAINS TO THE JAMES VALLEY. SOUTH WINDS SHOULD BE STRONGEST IN EASTERN NORTH DAKOTA...AND INCREASING LOW LEVEL HUMIDITY WITH THE APPROACH OF A LOW PRESSURE SYSTEM FROM THE WEST MAY BRING SOME RELIEF TO WESTERN AND CENTRAL NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR NDZ002>005-010>013-019>023-025-034>037- 042-045>048-050-051. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050- 051. && SHORT TERM...JV LONG TERM...TWH AVIATION...JV FIRE WEATHER...JV
Hazardous weather outlook, Apr 12, 9:56 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 956 PM CDT SUN APR 12 2015 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-140300- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 956 PM CDT SUN APR 12 2015 /856 PM MDT SUN APR 12 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FIRE WEATHER CONCERNS MONDAY ACROSS CENTRAL NORTH DAKOTA WITH GUSTY WEST TO NORTHWEST WINDS AND LOW RELATIVE HUMIDITY. FIRE WEATHER CONCERNS TUESDAY ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA WITH WARM TEMPERATURES...STRONG SOUTHERLY WINDS AND LOW RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ001-002-009-010-017-018-031>033-040-041-043-044-140300- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 956 PM CDT SUN APR 12 2015 /856 PM MDT SUN APR 12 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FIRE WEATHER CONCERNS TUESDAY ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA WITH WARM TEMPERATURES...STRONG SOUTHERLY WINDS AND LOW RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:59 AM CDT | Fire Weather Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 17 hr |
| Apr 13, 1:18 PM CDT | Wind Advisory | BIS | Bottineau, Foster, McHenry, Pierce, Renville, Rolette and 1 more | 5 hr |
Nearby
Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.